# SDR ABXA9501044

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 189915
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM ILN, GEAR NOT LATCHED LIGHT REMAINED ILLUMINATED AND RIGHT MAIN GEAR DOOR NOT LATCHED WAS ILLUMINATED.  RECYCLED GEAR AND PERFORMED ABNORMAL PROCEDURE IAW DC-8 OPS MANUAL.  NO HELP.  CLEANED CONNECTOR AT PROXIMITY SWITCH AFTER VERIFYING MALFUNCTION.  SYSTEM OPS CHECKED GOOD IAW MAB DC8-32-6.
